Previous |  Up |  Next


Title: Exaktní matematické metody v programovací technice (Czech)
Title: Exact mathematical methods in the technics of programming (English)
Title: Exakte mathematische Methoden in der Programmiertechnik (German)
Author: Kindler, Evžen
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 17
Issue: 6
Year: 1972
Pages: 307-315
Category: math
MSC: 68N01
idZBL: Zbl 0278.68020
Date available: 2010-08-15T05:59:43Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_17-1972-6_3.pdf 1.044Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo